# SDR GTIA2024040538048

- Difficulty date: April 4, 2024
- Submitted: April 6, 2024
- Operation: Air carrier
- Aircraft: N671NK
- Make and model: Airbus A321-231
- Aircraft serial: 7246
- Aircraft time: 24,729 hours, 10,886 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AROUND 3'000 FT ON FINAL VECTORS WE GOT A CALL FROM THE F/A ABOUT A STRONG SMELL IN THE CABIN THAT WE ALSO STARTED TO FEEL, WE WORE OXYGEN MASK ON ALL THE WAY UNITL LANDING, THE ODOR IN THE CABIN LASTED AROUND 6 MINUTES. -PERFORMED TSM 05-50-00-810-831A. ISOLATED ODOR TO PACK 1 WITH ENGINES RUNNING. PERFORMED ECS DECONTAMINATION IAW AMM 21-00-00. NO ODOR PRESENT AT THIS TIME.
